# SDR AALA201905289017

- Difficulty date: May 23, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 49,451 hours, 31,508 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON Y1292 SEAT TRACK BEAM AT FRAME 16, (1.125 X .875 X .037 INCH CORRODED AREA). INSTALLED SEAT TRACK BEAM IAW SRM 51-42-11-001 AND DRAWING D53112812002.
